# SDR N6WA2012080101

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 18,888 hours, 13,071 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 LOW PRESSURE CAUTION MESSAGE IN FLIGHT.  INSPECTED NR 3 HYD SYSTEM, FOUND SEVERE LEAKAGE COMING FROM NR 3 HYD RESERVIOR, R & R NR 3 HYD RESERVIOR IAW AMM 29-12-30, OP'S AND LEAK CHECK GOOD AT THIS TIME.
